# SDR ABXA2014020619

- Difficulty date: February 6, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767281
- Aircraft serial: 23144
- Aircraft time: 53,140 hours, 42,315 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 113T194449
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT BRACKET FOR OVERWING PANEL IS CHAFED ON TOP INBD SIDE BY INBD FWD SIDE OF LT INBD AILERON.  R & R INBD UPPER PANEL SUPPORT BEAM FWD SIDE OF LT INBD AILERON IAW SRM 51-40-02.  SDR INFO PN 113T1944-49, SN NA, PART NAME BEAM, LOCATION WS 437 TO WS 447, CHAFE DAMAGE BEYOND LIMITS.  ACFT WAS GROUNDED.
